Discussions By Condition: Skin conditions

unidentifiable red rash PICS

Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • August 11, 2011
  • 11:12 AM

yesterday i noticed a itchy/burning on my upper arm and noticed a huge rash. in the next hour it slowly crept up my neck and face and i had little red dots all over my body. i took 2 benadryl because i thought it was an allergic reaction. the next morning, the rash spread to my cheeks and i had developed new ones on my body. some of the smaller red spots had grown into a bigger blotchy rash. they are no lower rashes below my hip bone. i went to the ER this morning, and will be going to the doctor tomorrow morning. they gave me: fenezal 25 mg, loratadine 10 mg, and panafcortelone 25 mg tablets to take. they don't seem to be working, except for right when i take the fenezal the rash on my arm got lighter, but not the blotches on my body.

i don't have allergies, and i had not worn, eaten, or done anything i haven't done before. the doctor thought i could have developed an allergy to doxycycline. i've been taking doxy since december for acne, 100 mg a day for the first 4 months and now 50 mg a day in the morning since then. i had taken doxy that morning though, and got the rash over 10 hours later. i researched it, and doxy has a bad reaction with the sun but i have always gone into the sun with doxy, and i used to get a nasty sunburn but that was it. plus my torso hasn't seen the sun for weeks.

please let me know what you think it is! the doctor thought it would take 2-3 days to clear, but i thought if it was an allergic reaction it should clear as soon as i take the antihistamine?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?